EconPapers    
Economics at your fingertips  
 

Anisotropic function spaces with applications

Shai Dekel () and Pencho Petrushev ()
Additional contact information
Shai Dekel: GE Healthcare
Pencho Petrushev: University of South Carolina, Department of Mathematics

A chapter in Multiscale, Nonlinear and Adaptive Approximation, 2009, pp 137-167 from Springer

Abstract: Abstract In this survey we review the recently developed theory of anisotropic spaces and representations of functions based on anisotropic multilevel ellipsoid covers (dilations) of ℝ n . We also exhibit the relations of the ellipsoid cover approach to earlier concepts of anisotropic structures as well as to the framework of general spaces of homogeneous type. A number of open problems are presented and discussed.

Keywords: Besov Space; Nonlinear Approximation; Wavelet Frame; Homogeneous Type; Anisotropic Space (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-642-03413-8_5

Ordering information: This item can be ordered from
http://www.springer.com/9783642034138

DOI: 10.1007/978-3-642-03413-8_5

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-21
Handle: RePEc:spr:sprchp:978-3-642-03413-8_5